Search found 24 matches

by jbwell
Thu Aug 05, 2021 3:46 pm
Forum: Buprenorphine in the Rear-view Mirror
Topic: Day 9!! Help
Replies: 13
Views: 962

Re: Day 9!! Help

Hey Rambo, Glad you’re almost back to normal and things are going so well! Congrats on getting there! I’m somewhere past 50 days. I stopped counting a while ago. Things are mostly better, but just had another recurrence of minor chills again the last couple of days, but not nearly as bad as before. ...
by jbwell
Mon Jul 26, 2021 2:07 pm
Forum: Buprenorphine in the Rear-view Mirror
Topic: Chills
Replies: 2
Views: 187

Re: Chills

Thanks very much for the kind words. It has to end at some point, but it’s very frustrating to not know when. Restless back and arms have returned after a 2 week absence, too. It’s a long process, for sure.

Best to you, as well.
by jbwell
Tue Jul 20, 2021 7:56 pm
Forum: Buprenorphine in the Rear-view Mirror
Topic: Chills
Replies: 2
Views: 187

Chills

I’m at day 36 since last dose of Suboxone. In the last two days, severe chills through my back and arms have returned. Very frustrating after feeling like the severe symptoms were behind me. I had still had minor chills the last couple of weeks, but they were manageable. It’s now as bad as it was 3 ...
by jbwell
Thu Jul 15, 2021 5:12 am
Forum: Buprenorphine in the Rear-view Mirror
Topic: Day 9!! Help
Replies: 13
Views: 962

Re: Day 9!! Help

Just passed the 1 month mark. Things have slowly gotten quite a bit better. My sleep is improving, although I’m still not sleeping through the night. I am getting 6-7 hours now, which is a huge improvement over weeks of 2-4 broken hours. I actually went back to golf league last night, and it felt gr...
by jbwell
Thu Jul 08, 2021 5:51 pm
Forum: Buprenorphine in the Rear-view Mirror
Topic: Day 9!! Help
Replies: 13
Views: 962

Re: Day 9!! Help

Glad to hear things are continuing to improve for you. I’m at day 25, I think, and most physical symptoms are gone for the most part. I still get chilled when I’m in the air conditioning, which is really annoying, especially because it’s been really hot outside and my family needs the air on. The me...
by jbwell
Thu Jul 01, 2021 7:58 am
Forum: Buprenorphine in the Rear-view Mirror
Topic: Day 9!! Help
Replies: 13
Views: 962

Re: Day 9!! Help

How are you doing Rambo? I’m on day 17, and the last 2 have suddenly taken a back slide. I started feeling better between days 10-15, but I’m getting some chills and leg pain again, despite being on clonidine. It is incredibly frustrating to suddenly take a turn for the worse. The lack of sleep is r...
by jbwell
Thu Jun 24, 2021 9:27 pm
Forum: Stopping Suboxone
Topic: Restless arms—Help!
Replies: 0
Views: 211

Restless arms—Help!

It’s been 10 days since I stopped taking Suboxone. I tapered pretty quickly from 1.5 mg to under .3 mg over a 5 week period. I was definitely in low grade withdrawal about half the time, so I just went for it. Days 1-7 were pretty rough, and then it seemed to get worse on day 8. I went to see my doc...
by jbwell
Mon May 17, 2021 12:55 pm
Forum: Stopping Suboxone
Topic: Rapid Reduction Problems
Replies: 6
Views: 699

Re: Rapid Reduction Problems

So, I’m stuck. I need advice from those who have either quit, tapered sharply, or the doc. I can take a very small dose, less than.2 mg, and feel fine, except for one big problem. I am getting almost an RLS feeling through my back and spine. Some days and nights, it is unbearable. I literally can’t ...
by jbwell
Thu May 13, 2021 11:54 am
Forum: Stopping Suboxone
Topic: Rapid Reduction Problems
Replies: 6
Views: 699

Re: Rapid Reduction Problems

Update. This is just unbelievable. I saw my doc, who told me to try taking 1 mg once per day for a week to get some stability. Never mind that I told her I was disoriented and dizzy at even .5 mg. So, I decided to do it my way. After going 24 hours on .5 mg and feeling bad, I tried only taking.125 m...
by jbwell
Fri May 07, 2021 3:04 pm
Forum: Stopping Suboxone
Topic: Rapid Reduction Problems
Replies: 6
Views: 699

Re: Rapid Reduction Problems

Update. It’s almost 4:00 in the afternoon. I haven’t taken anything since.5 mg at 9:45 last night. Around 30 minutes ago, my head cleared up, and I feel much better. Still slightly uncomfortable in my back and legs, along with very minor heart fluttering feeling. I also have a very slight headache, ...
by jbwell
Fri May 07, 2021 10:27 am
Forum: Stopping Suboxone
Topic: Rapid Reduction Problems
Replies: 6
Views: 699

Re: Rapid Reduction Problems

Synthroid, which I've been on for 6 months. I bounced back and forth between hyper and hypothyroidism, and my levels are completely normal now. It did cause dizziness for 2 weeks when I started it, but it became obvious that it was the culprit. I did think it might be causing it now, so I stopped ta...
by jbwell
Fri May 07, 2021 9:06 am
Forum: Buprenorphine Side Effects
Topic: Losing Weight and No Appetite?
Replies: 7
Views: 1914

Re: Losing Weight and No Appetite?

Get your thyroid checked. Whether related to subs or not, I got hyper and then hypothryroidism. I am on a medication now, and am hungry all the time.
by jbwell
Fri May 07, 2021 8:32 am
Forum: Stopping Suboxone
Topic: Rapid Reduction Problems
Replies: 6
Views: 699

Rapid Reduction Problems

I started a post elsewhere about how bad I was feeling taking 4 mg or over, but now it has developed into stopping suboxone questions, so I am going to start a new post. I am convinced I was inducted at way too high a level 2-3 years ago. They had me on 20 mg per day, and I kept reaching points wher...
by jbwell
Wed Apr 28, 2021 10:46 am
Forum: Buprenorphine Dosing Discussion
Topic: Can’t figure out my dose. Need advice
Replies: 7
Views: 752

Re: Can’t figure out my dose. Need advice

Update. I think I definitely went too far. I took slightly less than 1.5 mg yesterday and felt ok. Didn’t have the weakness or shakiness I was getting before. I did feel a little rough towards the end of the day, but I thought I would try to repeat it again today. I took .75 mg last night, and had a...
by jbwell
Tue Apr 27, 2021 10:56 am
Forum: Buprenorphine Dosing Discussion
Topic: Can’t figure out my dose. Need advice
Replies: 7
Views: 752

Re: Can’t figure out my dose. Need advice

My goodness...you were so right. I didn’t quite get myself into withdrawal, as that takes a lot of time and pain, and I have to still be a productive person, but I cut it very sharply and waited until I was super uncomfortable. Yesterday, I took 2 over 24 hours, including.5 mg last night. Today, I h...
by jbwell
Sat Apr 24, 2021 9:55 am
Forum: Buprenorphine Dosing Discussion
Topic: Can’t figure out my dose. Need advice
Replies: 7
Views: 752

Re: Can’t figure out my dose. Need advice

I think you’re correct. Now, the question is what is the right dose. 4.5 and 4.66 per day made me shaky, weak, and I couldn’t wake up in the morning. 3 days ago, I took 2mg before bed, and then just waited the next day. I felt bad...had some light headedness, weakness, shakiness, but made it until a...
by jbwell
Tue Apr 20, 2021 2:12 pm
Forum: Buprenorphine Dosing Discussion
Topic: Can’t figure out my dose. Need advice
Replies: 7
Views: 752

Re: Can’t figure out my dose. Need advice

I am unsure where and how to find a stable dose, because I am not sure what my body is telling me. I might get stable for a few days at a dose, but then literally can’t wake up in the morning. I also am getting severe weakness in my arms. I don’t really have any classic withdrawal symptoms, like run...
by jbwell
Fri Apr 16, 2021 9:12 am
Forum: Buprenorphine Dosing Discussion
Topic: Can’t figure out my dose. Need advice
Replies: 7
Views: 752

Can’t figure out my dose. Need advice

I have been on Suboxone for 3 years. I am certain that they inducted me at too high a dose. I was at 24 mg, which I now know was way too much. I have reduced over time. Basically, every time I start feeling badly, I reduce. The problem is that I can’t find a stable dose, and I think I am still takin...
by jbwell
Tue Dec 29, 2020 8:29 am
Forum: Buprenorphine Side Effects
Topic: Dizziness - Please Help
Replies: 5
Views: 1416

Re: Dizziness - Please Help

Thank you for the reply. I got the severe dizziness to go away by taking even more than I used to. However, I am still feeling weird. I have had a near constant headache, my legs hurt a bit, and I am getting what I call restless spine at times...kind of a shiver in my spine. It almost feels like I a...
by jbwell
Fri Dec 25, 2020 10:56 am
Forum: Buprenorphine Side Effects
Topic: Dizziness - Please Help
Replies: 5
Views: 1416

Dizziness - Please Help

I have been on Suboxone for around 3 years. I recently started getting dizzy spells. Initially, they were somewhat minor and sporadic throughout the day. I have been taking 2.75mg twice per day for around 2 months, with good success. Before that, I was at 3mg twice per day for several months. I take...